# SDR DALA2021111507002

- Difficulty date: November 11, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 68,952 hours, 29,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 690 2R EMERGENCY EXIT LIGHT COVER FELL OFF. CORRECTIVE ACTION: RE-SECURED EMERG. EXIT SIGN OK FOR SVC. (8021062)
